# SDR 99UAL900328

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING ESCAPE ROUTE LIGHTING INOP.  RELAMPED AND OP'S CHECK OK.
